# SDR FDEA201209063244

- Difficulty date: September 6, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE CORRODED,  BS 344, BL 0 - LBL 25.  REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS AFTER REWORK FOUND FLOORBEAM UPPER TEE OUT OF LIMITS IAW SRM 53-00-510 DETAIL III.  R & R FLOORBEAM TEE IAW SRM 51-40-02, AND REPAIR 3 OF SRM 53-00-51. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
